# SDR ASAA2013120212175

- Difficulty date: December 2, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 SLAT OTBD BOTTOM EDGE IS DAMAGED.  ACFT GROUNDED. REPAIRED LT NR 2 SLAT OTBD BOTTOM EDGE IAW SRM 51-70-10-2R-4, REPAIR 4.
